# SDR UPS05845753

- Difficulty date: November 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIT 31 DOOR HAS "CREASE" AT 2 O'CLOCK POSITION.  COMPLIED WITH HFEC INSP OF AREA.  NO CRACKS DETECTED DEFERRED PER EO DC8-5230-23256-A (D313697).  COLD WORKED SKIN IAW DC8 SRM 51-01-04. VERIFIED NO CRACKS EXIST INTERNALLY AND EXTERNALLY. DAMAGE NO FALLS WITHIN LIMITS IAW DC8 SRM 52-01-00 & 51-06-00. ALODINED AND PAINTED AREA IAW DC8 SRM 51-01-08B THIS CLEARS THIS DEFERRAL.
